Open Access
Translator Disclaimer
May, 1991 Epidemics with Recovery in $D = 2$
R. Durrett, C. Neuhauser
Ann. Appl. Probab. 1(2): 189-206 (May, 1991). DOI: 10.1214/aoap/1177005933

Abstract

We consider a modification of the spatial epidemic with removal that has regrowth of susceptibles. We show that if the original epidemic is supercritical, then the modified process has a nontrivial stationary distribution.

Citation

Download Citation

R. Durrett. C. Neuhauser. "Epidemics with Recovery in $D = 2$." Ann. Appl. Probab. 1 (2) 189 - 206, May, 1991. https://doi.org/10.1214/aoap/1177005933

Information

Published: May, 1991
First available in Project Euclid: 19 April 2007

zbMATH: 0733.92022
MathSciNet: MR1102316
Digital Object Identifier: 10.1214/aoap/1177005933

Subjects:
Primary: 60K35

Keywords: phase transition , Spatial epidemic model

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.1 • No. 2 • May, 1991
Back to Top